# SDR DALA2023020200835

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 81,931 hours, 31,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING ACCESS PANEL /PNEU GROUND SVC CONNECTOR DOOR/ LT SIDE MISSING. CORRECTIVE ACTION: INSTALLED NEW L/H AIR CONDITIONING ACCESS DOOR IAW B757 DWG 149N7319 REV E AND B757 SRM.
